Alert archive / Ohio / Tornado Warnings in 2025
Tornado Warning 10, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Apr 29, 2025, 4:28 PM EDT for Brooke County, Hancock County, West Virginia; 4 counties in Ohio; Beaver County, Washington County, Pennsylvania. It was in force for 32 min. 28 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2025, 4:28 PM EDT (20:28 UTC)
- Expired
- Apr 29, 2025, 5:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Carroll County, OH, Columbiana County, OH, Harrison County, OH, Jefferson County, OH, Beaver County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV
The radar
The Pittsburgh radar (KPBZ), 46 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 4:30 PM EDT | TSTM WND DMG | Richmond, OH | Trees and power lines down |
| Apr 29, 4:30 PM EDT | TSTM WND DMG | Richmond, OH | Trees and power lines down. |
| Apr 29, 4:33 PM EDT | TSTM WND DMG | Richmond, OH | Numerous power poles and lines down |
| Apr 29, 4:33 PM EDT | TSTM WND DMG | Richmond, OH | Numerous power poles and lines down. |
| Apr 29, 4:35 PM EDT | TSTM WND DMG | Hopedale, OH | down trees and one fell on a car. |
| Apr 29, 4:39 PM EDT | TSTM WND DMG | 1 W Toronto, OH | Trees down |
| Apr 29, 4:39 PM EDT | TSTM WND DMG | 1 W Toronto, OH | Trees down. |
| Apr 29, 4:40 PM EDT | TSTM WND DMG | 4 Ene Richmond, OH | County Road 56 tree down. |
| Apr 29, 4:40 PM EDT | TSTM WND DMG | 4 Ene Richmond, OH | County Road 56 tree down. |
| Apr 29, 4:40 PM EDT | TSTM WND DMG | Beech Bottom, WV | Tree damage in area. Time estimated. |
| Apr 29, 4:41 PM EDT | TSTM WND DMG | 1 Se Follansbee, WV | Numerous trees and power lines down. |
| Apr 29, 4:41 PM EDT | TSTM WND DMG | 1 Se Follansbee, WV | Numerous trees and power lines down. |
| Apr 29, 4:41 PM EDT | TSTM WND DMG | 2 Se Steubenville, OH | Several large trees snapped. Possible funnel cloud. |
| Apr 29, 4:42 PM EDT | TSTM WND DMG | 2 E Weirton, WV | Siding removed off home on Miller Ave. |
| Apr 29, 4:42 PM EDT | TSTM WND DMG | 2 E Weirton, WV | Siding removed off home on Miller Ave. |
| Apr 29, 4:42 PM EDT | TSTM WND DMG | New Cumberland, WV | Numerous trees down blocking roads |
| Apr 29, 4:42 PM EDT | TSTM WND DMG | New Cumberland, WV | Numerous trees down blocking roads. |
| Apr 29, 4:44 PM EDT | TSTM WND DMG | 1 Se Wellsburg, WV | A lot of tree damage and roof damage to homes along Washington Pike. |
| Apr 29, 4:44 PM EDT | TSTM WND DMG | 1 Se Wellsburg, WV | A lot of tree damage and roof damage to homes along Washington Pike. |
| Apr 29, 4:45 PM EDT | TSTM WND DMG | 3 Nne New Cumberland, WV | Tree down on Veterans Blvd. |
| Apr 29, 4:45 PM EDT | TSTM WND DMG | 3 Nne New Cumberland, WV | Tree down on Veterans Blvd. |
| Apr 29, 4:45 PM EDT | TSTM WND DMG | 3 Sse Weirton, WV | *** 1 INJ *** Tree on a home near Welsh Street. A man was hit in the head and was transported to hospital. |
| Apr 29, 4:48 PM EDT | TSTM WND DMG | 2 Ene Hookstown, PA | Trees down along Rt 168 |
| Apr 29, 4:48 PM EDT | TSTM WND DMG | 2 Ene Hookstown, PA | Trees down along Rt 168. |
| Apr 29, 4:49 PM EDT | TSTM WND DMG | Frankfort Springs, PA | Trees uprooted in Frankfort Springs. |
| Apr 29, 4:49 PM EDT | TSTM WND DMG | Frankfort Springs, PA | Trees uprooted in Frankfort Springs. |
| Apr 29, 4:54 PM EDT | TSTM WND DMG | 4 Nnw Burgettstown, PA | Power pole leaning over near US-22 and PA route 18. |
| Apr 29, 4:54 PM EDT | TSTM WND DMG | 4 Nnw Burgettstown, PA | Power pole leaning over near US-22 and PA route 18. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 12:27 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 29, 3:26 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.5 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
617
WFUS51 KPBZ 292028
TORPBZ
OHC019-029-067-081-PAC007-125-WVC009-029-292100-
/O.NEW.KPBZ.TO.W.0010.250429T2028Z-250429T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
428 PM EDT Tue Apr 29 2025
The National Weather Service in Pittsburgh has issued a
* Tornado Warning for...
Southeastern Carroll County in east central Ohio...
Southeastern Columbiana County in east central Ohio...
Eastern Harrison County in east central Ohio...
Jefferson OH County in east central Ohio...
Northwestern Washington County in southwestern Pennsylvania...
Southwestern Beaver County in western Pennsylvania...
Brooke County in northern West Virginia...
Hancock County in northern West Virginia...
* Until 500 PM EDT.
* At 428 PM EDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located
along a line from 13 miles northwest of Wintersville to near
Cadiz, or along a line from 12 miles southeast of Carrollton to
near Cadiz, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Weirton, Steubenville, East Liverpool, Wellsville, Cadiz,
Wellsburg, Avella, Toronto, Wintersville, Ohioville, Mingo
Junction, Follansbee, Midland, Hooverson Heights, Chester,
Industry, New Cumberland, Shippingport, Burgettstown and
Salineville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4022 8102 4038 8098 4059 8094 4065 8035
4044 8037 4022 8040
TIME...MOT...LOC 2028Z 264DEG 44KT 4051 8087 4039 8089 4026 8092
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Rackley4 follow-up statements
308
WWUS51 KPBZ 292035
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
435 PM EDT Tue Apr 29 2025
OHC019-067-292045-
/O.CAN.KPBZ.TO.W.0010.000000T0000Z-250429T2100Z/
Carroll OH-Harrison OH-
435 PM EDT Tue Apr 29 2025
...TORNADO WARNING IS CANCELLED FOR SOUTHEASTERN CARROLL AND EASTERN
HARRISON COUNTIES...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area. To report
severe weather, contact your nearest law enforcement agency. They
will send your report to the National Weather Service office.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for a
portion of east central Ohio.
&&
LAT...LON 4027 8088 4038 8087 4040 8087 4060 8083
4065 8035 4044 8037 4022 8040 4022 8088
TIME...MOT...LOC 2028Z 264DEG 44KT 4051 8087 4039 8089 4026 8091
$$
OHC029-081-PAC007-125-WVC009-029-292100-
/O.CON.KPBZ.TO.W.0010.000000T0000Z-250429T2100Z/
Columbiana OH-Jefferson OH-Beaver PA-Washington PA-Brooke WV-
Hancock WV-
435 PM EDT Tue Apr 29 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 5 PM EDT FOR SOUTHEASTERN
COLUMBIANA, JEFFERSON OH, NORTHWESTERN WASHINGTON, SOUTHWESTERN
BEAVER, BROOKE AND HANCOCK COUNTIES...
At 435 PM EDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located along
a line from 6 miles southwest of Wellsville to 5 miles northwest of
Tiltonsville, or along a line from 6 miles southwest of Wellsville
to 8 miles northwest of Clearview, moving east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Weirton, Steubenville, East Liverpool, Wellsville, Wellsburg,
Avella, Toronto, Wintersville, Ohioville, Mingo Junction,
Follansbee, Midland, Hooverson Heights, Chester, Industry, New
Cumberland, Shippingport, Burgettstown, Salineville and Smithfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4027 8088 4038 8087 4040 8087 4060 8083
4065 8035 4044 8037 4022 8040 4022 8088
TIME...MOT...LOC 2028Z 266DEG 57KT 4053 8086 4045 8084 4040 8085
4031 8086 4023 8090
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Rackley262
WWUS51 KPBZ 292039
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
439 PM EDT Tue Apr 29 2025
OHC029-081-PAC007-125-WVC009-029-292100-
/O.CON.KPBZ.TO.W.0010.000000T0000Z-250429T2100Z/
Columbiana OH-Jefferson OH-Beaver PA-Washington PA-Brooke WV-
Hancock WV-
439 PM EDT Tue Apr 29 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 5 PM EDT FOR SOUTHEASTERN
COLUMBIANA, EASTERN JEFFERSON OH, NORTHWESTERN WASHINGTON,
SOUTHWESTERN BEAVER, BROOKE AND HANCOCK COUNTIES...
At 439 PM EDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located along
a line from over Wellsville to near Tiltonsville, or along a line
from over Wellsville to near Wellsburg, moving east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Weirton, Steubenville, East Liverpool, Wellsville, Wellsburg,
Avella, Toronto, Wintersville, Ohioville, Mingo Junction,
Follansbee, Midland, Hooverson Heights, Chester, Industry, New
Cumberland, Shippingport, Burgettstown, Smithfield and Newell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4022 8080 4033 8075 4048 8072 4061 8075
4065 8035 4044 8037 4022 8040
TIME...MOT...LOC 2035Z 266DEG 57KT 4059 8072 4046 8069 4041 8070
4031 8071 4024 8075
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Rackley063
WWUS51 KPBZ 292047
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
447 PM EDT Tue Apr 29 2025
OHC029-081-292057-
/O.CAN.KPBZ.TO.W.0010.000000T0000Z-250429T2100Z/
Columbiana OH-Jefferson OH-
447 PM EDT Tue Apr 29 2025
...TORNADO WARNING IS CANCELLED FOR SOUTHEASTERN COLUMBIANA AND
EASTERN JEFFERSON OH COUNTIES...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area. To report
severe weather, contact your nearest law enforcement agency. They
will send your report to the National Weather Service office.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for a
portion of east central Ohio.
&&
LAT...LON 4022 8063 4034 8058 4049 8056 4062 8061
4062 8058 4061 8058 4063 8056 4065 8035
4044 8037 4022 8040
TIME...MOT...LOC 2039Z 266DEG 57KT 4060 8064 4046 8061 4041 8062
4032 8063 4024 8067
$$
PAC007-125-WVC009-029-292100-
/O.CON.KPBZ.TO.W.0010.000000T0000Z-250429T2100Z/
Beaver PA-Washington PA-Brooke WV-Hancock WV-
447 PM EDT Tue Apr 29 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 5 PM EDT FOR NORTHWESTERN
WASHINGTON, SOUTHWESTERN BEAVER, BROOKE AND HANCOCK COUNTIES...
At 447 PM EDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located along
a line from over Midland to over Avella, or along a line from 5
miles southeast of East Liverpool to over Avella, moving east at 65
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Weirton, East Liverpool, Wellsburg, Avella, Ohioville, Follansbee,
Midland, Hooverson Heights, Chester, Industry, Shippingport,
Burgettstown, Newell, Franklin, Hookstown, West Middletown,
Frankfort Springs, Colliers, Sun Valley and Raccoon Creek State
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4022 8063 4034 8058 4049 8056 4062 8061
4062 8058 4061 8058 4063 8056 4065 8035
4044 8037 4022 8040
TIME...MOT...LOC 2039Z 266DEG 57KT 4060 8064 4046 8061 4041 8062
4032 8063 4024 8067
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Rackley574
WWUS51 KPBZ 292050
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
450 PM EDT Tue Apr 29 2025
PAC007-125-WVC009-029-292100-
/O.EXP.KPBZ.TO.W.0010.000000T0000Z-250429T2100Z/
Beaver PA-Washington PA-Brooke WV-Hancock WV-
450 PM EDT Tue Apr 29 2025
...TORNADO WARNING WILL EXPIRE AT 5 PM EDT FOR NORTHWESTERN
WASHINGTON, SOUTHWESTERN BEAVER, BROOKE AND HANCOCK COUNTIES...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area. To report
severe weather, contact your nearest law enforcement agency. They
will send your report to the National Weather Service office.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT
Tuesday for portions of Pennsylvania and the northern panhandle of
West Virginia.
&&
LAT...LON 4022 8063 4034 8058 4049 8056 4062 8061
4062 8058 4061 8058 4063 8056 4065 8035
4044 8037 4022 8040
TIME...MOT...LOC 2047Z 266DEG 57KT 4060 8047 4047 8045 4042 8045
4033 8046 4025 8050
$$
RackleyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Apr 29, 4:13 PM EDT, 15 minutes earlier.
Area forecast discussion, Apr 29, 4:13 PM EDT, 15 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 413 PM EDT Tue Apr 29 2025 .SYNOPSIS... A severe weather threat, mainly damaging wind gusts, remains this afternoon and evening with a convective complex rolling through. A cold front providing additional showers and storms crosses overnight. Mostly dry and cooler weather is expected Wednesday, before another possible round of severe weather on Thursday. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... KEY MESSAGES: - Severe weather threat, mainly damaging wind, with convective complex moving across Ohio - Additional showers and storms with a crossing cold front overnight ------------------------------------------------------------------- ...20Z Update... A new Severe Thunderstorm Watch has been issued for the remainder of the CWA. QLCS mow moving across eastern Ohio with likely wind of 70-80 MPH in spots - have already recorded a 58 MPH gust at ZZV. Special 18Z sounding showed a very favorable environment downstream, with around 2800 J/kg of surface-based CAPE and 40 knots of 0-6km shear, suggesting that the complex will maintain strength well through the region. Widespread and potentially significant straight-line wind damage will obviously be the main threat across a wide area, although a mesovortex tornado or two remains possible as well. Will also continue to watch convection forming along a Lake-Erie induced boundary, although so far this activity has not become too strong as these cells are not remaining discrete and are competing with each other for inflow. People in eastern Ohio, northern West Virginia, and southwest Pennsylvania need to take this event seriously, as these storms have the potential to create significant damage over a wide area. Take cover now! Previous discussion... Main concern in the near term is the convective complex rolling across Ohio, and a Severe Thunderstorm Watch is already in effect for this activity. Main threat with this is damaging wind, as there have been some measured wind gusts in excess of 60 MPH already. This will be moving into an environment characterized by 1000-2000 J/kg of surface-based CAPE, as well as 30-40 knots of deep shear, so maintenance is highly likely. Recent HRRR runs are catching on to the overall scenario. Some cells developing in eastern Ohio ahead of the main complex will need to be watched for some hail potential/low-end tornado threat if they become superrcelluar. Overall though, hail should be a lesser threat with marginal mid-level lapse rates. A QLCS tornado threat remains as well, given sufficient low- level instability and hodograph curvature. Additional thunderstorms are expected along the cold front, which is currently across lower Michigan and will arrive in our area from the north during the late evening and overnight, dropping south through the area by sunrise. This activity should be arriving into worked-over air and present less of a severe threat, tapering to showers late. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... KEY MESSAGES: - The front remains south of Pittsburgh Wednesday, with mostly dry weather. - Front returns north Wednesday night with scattered showers - Increased rain chances Thursday with another severe weather chance ------------------------------------------------------------------- Models now generally push the front fully south of the CWA by 12Z Wednesday, with any shower potential generally confined to the southeastern ridges. Otherwise, a dry and cooler day is anticipated. Isolated shower chances may start to lift north Wednesday night as the boundary returns north as a warm front. Rain chances increase Thursday into Thursday night as a shortwave moves up the Ohio Valley ahead of a deepening trough over the Upper Midwest/Plains. Severe thunderstorms are a possibility, with the NBM showing 50 percent or greater chance of 1000 J/kg of CAPE to the southwest of Pittsburgh, and there appears to be better potential for daytime heating, better than some scenarios yesterday. Soundings show instability profiles and shear of sufficient depth to support hail and wind threats at least on an isolated basis. Temperatures warm back up into the upper 70s/lower 80s in most spots in the warm sector. && .LONG TERM /FRIDAY THROUGH TUESDAY/... KEY MESSAGES: - Rain chances continues into Saturday at least - Uncertainty increases thereafter, with various scenarios possible for early next week ------------------------------------------------------------------- Wet weather continues into Friday and Saturday as additional shortwaves/the main trough swing through the region. Despite the moist southwest flow, model ensembles are not too excited about heavy rain potential; the NBM generally has only 40-50% chance of greater than 0.50 inch through the 48-hour period ending Saturday morning. Models become more uncertain after this time. Some scenarios sweep the trough through with a period of dry weather following, while others develop a closed upper low somewhere over the eastern CONUS. Thus, PoPs/temps remain uncertain, and for now, will follow NBM suggestions. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... A low-end VFR cu field (cigs around 3-5kft) is developing across the area as southwest winds gust to 25-30 knots ahead of an approaching cold front. Showers and thunderstorms currently over western Ohio are expected to continue eastward, reaching ZZV between 19z-20z, PIT/AGC between 21z-22z, and LBE/DUJ after 22z. This will be the first wave of storms and carry the greatest potential for strong wind gusts, hail, and possibly a brief tornado. Gusts over 55 knots and power outages have already been reported with these storms over portions of eastern Indiana. This first wave will be followed by a brief lull in activity early this evening until the cold front itself makes its way into the area after 00z. Another round of showers and storms will accompany the front, this time moving from NW to SE reaching FKL/BVI around 01z-03z, PIT/AGC around 03z-05z, and MGW after 06z. The frontal passage brings an end to convection as generally light north- northwest winds usher drier air into the area. Expect locally lower ceilings and visibilities in and around all showers and storms. Outside of convection, VFR generally prevails except for possible MVFR ceilings at MGW starting after 04z and lasting through the frontal passage into early morning hours on Wednesday. Widespread VFR is expected to return by the end of the TAF period Wednesday afternoon. Outlook... VFR is expected on Wednesday as high pressure briefly builds in. Occasional restrictions in showers and thunderstorms return Wednesday night and Thursday as a warm front lifts north. Showers/storms and restrictions continue Thursday night and Friday with the approach and passage of a cold front. VFR returns Saturday under high pressure. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. && SYNOPSIS...Shallenberger NEAR TERM...CL SHORT TERM...CL LONG TERM...CL AVIATION...Cermak/WM/AK
Hazardous weather outlook, Apr 29, 3:28 PM EDT, 1 hour before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 328 PM EDT Tue Apr 29 2025 OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-301930- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Hancock-Brooke-Ohio-Marshall- Wetzel- 328 PM EDT Tue Apr 29 2025 ...SEVERE THUNDERSTORM WATCH 188 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, and northern West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There also is a potential for severe weather on Thursday as well but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ007>009-013>016-020>022-029-031-073>078-301930- Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver- Allegheny-Armstrong-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana- 328 PM EDT Tue Apr 29 2025 ...SEVERE THUNDERSTORM WATCH 191 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for western Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There also is a potential for severe weather on Thursday as well but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. WVZ021-509>514-301930- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 328 PM EDT Tue Apr 29 2025 ...SEVERE THUNDERSTORM WATCH 191 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There also is a potential for severe weather on Thursday as well but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Apr 29, 4:13 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
413 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM Tstm Wnd Dmg 3 W Old Washington 40.03N 81.49W
04/29/2025 Guernsey OH 911 Call Center
Trees down on a house.
&&
WMLocal storm report, Apr 29, 4:16 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
416 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM Tstm Wnd Dmg Byesville 39.97N 81.54W
04/29/2025 Guernsey OH 911 Call Center
Numerous trees down.
&&
WMLocal storm report, Apr 29, 4:18 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
418 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM Tstm Wnd Dmg 6 N New Concord 40.09N 81.74W
04/29/2025 Muskingum OH Public
A number of trees down on Lookout Road.
&&
SKHLocal storm report, Apr 29, 4:21 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
421 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Tstm Wnd Dmg 2 ENE Belle Valley 39.80N 81.52W
04/29/2025 Noble OH 911 Call Center
Trees down.
&&
WMLocal storm report, Apr 29, 4:25 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
425 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM Tstm Wnd Dmg Dellroy 40.56N 81.20W
04/29/2025 Carroll OH 911 Call Center
Trees down.
&&
WMLocal storm report, Apr 29, 4:28 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
428 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Tstm Wnd Dmg Freeport 40.21N 81.27W
04/29/2025 Harrison OH 911 Call Center
Numerous trees down.
&&
WMThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 4:16 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock, Marshall, Ohio | 44 min |
| Apr 29, 4:46 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock, Ohio | 44 min |
| Apr 29, 4:50 PM EDT | Severe Thunderstorm Warning | PBZ | Marshall, Ohio | 40 min |
| Apr 29, 5:15 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Wetzel | 60 min |
| Apr 29, 6:13 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston | 62 min |
| Apr 29, 3:06 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Muskingum | 54 min |
| Apr 29, 3:44 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Coshocton, Guernsey, Harrison, Muskingum and 1 more | 46 min |
| Apr 29, 4:02 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Monroe, Noble | 58 min |
| Apr 29, 4:34 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Forest, Lawrence, Mercer, Venango | 56 min |
| Apr 29, 5:17 PM EDT | Tornado Warning | PBZ | Allegheny, Westmoreland | 13 min |
| Apr 29, 5:21 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Clarion, Forest, Indiana and 4 more | 54 min |
| Apr 29, 5:24 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 66 min |
| Apr 29, 5:28 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Venango | 47 min |
| Apr 29, 6:08 PM EDT | Severe Thunderstorm Warning | PBZ | Forest, Jefferson | 26 min |
Nearby
Tornado Warnings in Ohio, 2025Tornado Warnings in West Virginia, 2025Tornado Warnings in Pennsylvania, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.